# SDR 2002UALA00475

- Difficulty date: March 17, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 27,221 hours, 5,364 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 718 FLOORBEAM RT SIDE ROLLER TRACK GUIDE FOUND AFT OUTBOARD INTERCOSTAL ATTACH BRACKET TO FLOORBEAM CRACKED THROUGH AT PREVIOUS REPAIR.  ALSO FOUND ROLLER GUIDE OUTBOARD ATTACH POINT ON PREVIOUS REPAIR NOT DRILLED THROUGH AND NO FASTENER PRESENT.  MAJOR REPAIR ACCOMPLISHED.  DRILLED ROLLER GUIDE OUTBOARD ATTACH POINT AND INSTALLED FASTENER.  NOTE:  ATTACH BRACKET TO FLOORBEAM WAS NOT CRACKED THROUGH REPAIR.
